Two Principles for Extending Probability Measures.

Jürgen Lehn; Albert Ascherl

Manuscripta mathematica (1977)

  • Volume: 21, page 43-50
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Lehn, Jürgen, and Ascherl, Albert. "Two Principles for Extending Probability Measures.." Manuscripta mathematica 21 (1977): 43-50. <>.

author = {Lehn, Jürgen, Ascherl, Albert},
journal = {Manuscripta mathematica},
pages = {43-50},
title = {Two Principles for Extending Probability Measures.},
url = {},
volume = {21},
year = {1977},

AU - Lehn, Jürgen
AU - Ascherl, Albert
TI - Two Principles for Extending Probability Measures.
JO - Manuscripta mathematica
PY - 1977
VL - 21
SP - 43
EP - 50
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.